# SDR ASAA2019071530172

- Difficulty date: July 15, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 46,369 hours, 13,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR TRACKING PURPOSES ONLY: REF L/P 12004554, FOUND CORROSION ON FUSELAGE SKIN AT TOILET OUTFLOW VENT. GROUNDED - YES. REPAIRED DAMAGED TO FUSELAGE SKIN IAW SRM 53-70-01-2R-3 REP 3, FOR ALL PARTIAL WORK ACCOMPLISHED SEE N/R-00001 S/N 7069107 W/O 1017101 2000/0001. W: 1" O .125 R .097 L 2" D .028.
